Show simple item record

Files in this item

Thumbnail

Item metadata

dc.contributor.authorCoutts, Hannah Jane
dc.contributor.authorQuick, Martyn
dc.contributor.authorRoney-Dougal, Colva Mary
dc.date.accessioned2011-11-18T14:29:19Z
dc.date.available2011-11-18T14:29:19Z
dc.date.issued2011-10-14
dc.identifier.citationCoutts , H J , Quick , M & Roney-Dougal , C M 2011 , ' The primitive permutation groups of degree less than 4096 ' , Communications in Algebra , vol. 39 , no. 10 , pp. 3526-3546 . https://doi.org/10.1080/00927872.2010.515521en
dc.identifier.issn0092-7872
dc.identifier.otherPURE: 5157079
dc.identifier.otherPURE UUID: 7d936ef5-215d-4d1f-9274-3c5e99be2e57
dc.identifier.otherScopus: 84857018481
dc.identifier.otherWOS: 000297049800003
dc.identifier.otherORCID: /0000-0002-5227-2994/work/58054915
dc.identifier.otherORCID: /0000-0002-0532-3349/work/73700926
dc.identifier.urihttp://hdl.handle.net/10023/2045
dc.descriptionThe first author is supported by an EPSRC doctoral training grant. The second and third authors acknowledge the support of EPSRC grant number EP/C523229/1.en
dc.description.abstractIn this paper we use the Classification of the Finite Simple Groups, the O’Nan– Scott Theorem and Aschbacher’s theorem to classify the primitive permutation groups of degree less than 4096. The results will be added to the primitive groups databases of GAP and Magma.
dc.format.extent21
dc.language.isoeng
dc.relation.ispartofCommunications in Algebraen
dc.rightsThis is a preprint of an article whose final and definitive form has been published in Communications in Algebra, copyright © 2011 Taylor & Francis, which is available online at: http://www.tandfonline.com/doi/abs/10.1080/00927872.2010.515521en
dc.subjectGroupen
dc.subjectPermutationen
dc.subjectPrimitiveen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleThe primitive permutation groups of degree less than 4096en
dc.typeJournal articleen
dc.description.versionPreprinten
dc.contributor.institutionUniversity of St Andrews.School of Mathematics and Statisticsen
dc.contributor.institutionUniversity of St Andrews.Centre for Interdisciplinary Research in Computational Algebraen
dc.identifier.doihttps://doi.org/10.1080/00927872.2010.515521
dc.description.statusPeer revieweden


This item appears in the following Collection(s)

Show simple item record